# SDR IPXA2019092647264

- Difficulty date: September 11, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 70,903 hours, 13,760 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Intercostal
- Part number: AKC76105
- Condition: Damaged
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CEXTENDED TAIL CONE FWD FRAME UPPER INTERCOSTAL IS DAMAGED.REMOVED AND REPLACED DAMAGED EXTENDED TAIL CONE FWD FRAME UPPER INTERCOSTAL IAW MD-11 SRM 51-33-01 & 51-35-01. (MINOR)
